# SDR FDEA201309062146

- Difficulty date: September 6, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 9,113 hours, 4,823 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 224D4301521
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PNEUMATIC Y-CHECK VALVE FOUND THRUST REVERSER VALVE BLEED AIR TUBE CRACKED AT ABOUT 2:00 POSITION.  REPLACEED THE PNEUMATIC AIR TUBE PER EM71-00-02-005  2.PERFORM ENGINE PNEUMATIC LEAK CHECK PER AMM36-11-00-06-02 AND NO LEAKAGE FOUND.
